# SDR CALA0001220

- Difficulty date: August 6, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N72825
- Make and model: Doug DC-9-82
- Aircraft serial: 49485
- Aircraft time: 41,954 hours, 19,728 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO DOOR STOPS GOUGED.  REPAIRED IAW ECRA 5330-02819.
